Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSyzygy Theorems via comparison of order ideals on a hypersurface
Author(s) Phillip Griffith, Alexandra Seceleanu
TypeArticle in Journal
AbstractWe introduce a weak order ideal property that suffices for establishing the Evans–Griffith Syzygy Theorem. We study this weak order ideal property in settings that allow for comparison between homological algebra over a local ring R versus a hypersurface ring R ̄ = R / ( x n ) . Consequently we solve some relevant cases of the Evans–Griffith syzygy conjecture over local rings of unramified mixed characteristic p , with the case of syzygies of prime ideals of Cohen–Macaulay local rings of unramified mixed characteristic being noted. We reduce the remaining considerations to modules annihilated by p s , s > 0 , that have finite projective dimension over a hypersurface ring.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404911001733
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume216
Number2
Pages468 - 479
Year2012
Edition0
Translation No
Refereed No
Webmaster